Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Über endliche Gruppen mit einer zu $ L\sb{2}(2\sp{n})$ isomorphen Faktorgruppe


Author: Bernd Baumann
Journal: Proc. Amer. Math. Soc. 74 (1979), 215-222
MSC: Primary 20D05
DOI: https://doi.org/10.1090/S0002-9939-1979-0524288-0
MathSciNet review: 524288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In dieser Arbeit wird die Struktur einer 2-Sylogruppe S einer endlichen Gruppe G beschrieben, für die $ G/{O_2}(G)$ isomorph zu $ {L_2}({2^n})$ ist und in der keine nichttriviale charakteristische Untergruppe von S normal ist.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0524288-0
Article copyright: © Copyright 1979 American Mathematical Society